# SDR IPXA2016022499838

- Difficulty date: February 9, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 69,100 hours, 12,235 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT WING L/E BEADED DOUBLER REPAIR XOS 692-698.  REQUIRES REPLACEMENT DUE TO TIME LIMITED ACCOMPLISHED NEW TEMP REPAIR ON RT WING L/E BEADED DOUBLER BS 692 TO 698 IAW 57-40-02, REPAIR 15, FIGURE 206.
